Kyprianou, A. E. and Zhou, X. W., 2009. General tax structures and the Lévy insurance risk model. Journal of Applied Probability, 46 (4), pp. 1146-1156.
This is the latest version of this item.
In the spirit of Albrecher and Hipp (2007), and Albrecher, Renaud, and Zhou (2008) we consider a Levy insurance risk model with tax payments of a more general structure than in the aforementioned papers, which was also considered in Albrecher, Borst, Boxma, and Resing (2009). In terms of scale functions, we establish three fundamental identities of interest which have stimulated a large volume of actuarial research in recent years. That is to say, the two-sided exit problem, the net present value of tax paid until ruin, as well as a generalized version of the Gerber-Shiu function. The method we appeal to differs from Albrecher and Hipp (2007), and Albrecher, Renaud, and Zhou (2008) in that we appeal predominantly to excursion theory.
|Item Type ||Articles|
|Creators||Kyprianou, A. E.and Zhou, X. W.|
|Departments||Faculty of Science > Mathematical Sciences|
|Publisher Statement||Kyprianou_preprint.pdf: this is the author’s version of a work that was accepted for publication in Journal of Applied Probability. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Applied Probability, 46:4. 2009. doi: http://dx.doi.org/10.1239/jap/1261670694|
Available Versions of this Item
Actions (login required)